# SDR DL764071498

- Difficulty date: November 10, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 24,498 hours, 7,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SURFACE, EMERGENCY EXIT LIGHT INOP AT R1, R2, L2 AND AFT OF LT/RT.  RESTORED EMERG LIGHT BATT PACKS IAW B767-400 MM 33-51-07-612-003.  LIGHTS AT R1, R2, L2 AND AFT OF LT/RT WING.  OPS CHECKS GOOD B767-400 MM 33-51-07-612-003.
